# SDR FDEA202010082435

- Difficulty date: October 8, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 40,257 hours, 6,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W866022
- Condition: Cracked
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULK CARGO COMPARTMENT FLOOR STRINGER FOUND CRACK AT STATION 1958 RBL 41.5.  LOWER BULK CARGO COMPARTMENT AT STATION 1958 RBL 41.5 CRACKED FLOOR STRINGER REPAIRED, AS PER B777 SRM 53-70-53-2R FIGURE 202 REPAIR 2.   REPAIR STRINGER 01 EACH AND REPAIR ANGLE 04 EACH (ZEE SECTION) FABRICATED, AS PER B777 SRM 53-70-53-2R FIGURE 202 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
